# SDR COMA086359

- Difficulty date: August 17, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 24,967 hours, 22,470 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 601R752861
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM JAX TO LGA RECEIVED HYD SYS NR 1 LOW PRESS CAUTION MSG.  FOLLOWED QRH, HYD QTY SHOWED, PRESS DROPPED TO 0 PSI.  ACFT DIVERTED TO RIC AND LANDED SAFELY.  FOUND LT ENG EDP SUPPLY LINE CHAFED.  REPAIRED EDP SUPPLY LINE IAW CRJ AMM TASK 20-22-00-910-802.  (S)
